# SDR TIMA20220217002

- Difficulty date: February 11, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Make and model: Beech B-99
- Aircraft serial: U39
- Aircraft time: 32,023 hours, 20,558 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE HAD FIRE T HANDLE LIT UP. WAITED 15-20 SECONDS TO BE SURE HANDLE WAS ON. SECURED ITEMS THEN CHECKLIST. SECURED ENGINE, CONTINUES TO BUTTE (WAS OVER HIA). CALLED CENTER AND LANDED WITHOUT INCIDENT, TAXIED CLEAR OR ALL RUNWAYS, WAS TOWED INTO HANGAR. CALLED CP. FLIGHT LINE MECHANICS INSPECTED ENGINE, SIGNED OFF NO ISSUES. RETURNED TO BILLINGS WITHOUT INCIDENT. INSPECTED FOR ANY INDICATION OF FIRE NOTHING INDICATING INSIDE COWLING. OPS CHECKED ENGINE FIRE DETECTOR. NO DEFECTS NOTED.
